# SDR HALA95160

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Shorted
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HNL - FLT NR 506 - FLIGHT ATTENDANT REPORTED SMOKE (ELECTRICAL SMELL) FROM COFFEE MAKER.  FOUND NR 2 COFFEE MAKER CANNON PLUG FROM AIRCRAFT SOURCE SHORTED.  REPLACED NR 2 COFFEE MAKER.  REPAIRED CANNON PLUGS.  OPERATIONAL AND LEAK CHECK GOOD.  (M)
